Publication
Title
Kinematics of the pharyngeal jaws during feeding in **Oreochromis niloticus** (Pisces, Perciformes)
Author
Language
English
Source (journal)
Journal of morphology. - Philadelphia, Pa
Publication
Philadelphia, Pa : 1991
ISSN
0362-2525
Volume/pages
208(1991), p. 227-245
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 03.03.2017
To cite this reference